# SDR ASAA2025072659709

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,049 hours, 12,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT LIGHT COVER IS LOOSE NEAR COMPARMENT 4-22. GROUNDED - YES. REPLACED EXIT SIGN LIGHT ASSEMBLY AT R2 DOOR REF AMM 33-51-01. OPS CHECK GOOD.
